# SDR R61A201211170653

- Difficulty date: November 17, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 9,768 hours, 7,372 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED AN EMERGENCY BRAKE NOT RELEASED MESSAGE IN FLIGHT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT, BRAKES OPERATED NORMALLY.  MAINTENANCE REMOVED AND REPLACED PRESSURE SWITCHES PER EMB AMM.
